SENSITIVITIES OF ASIAN OPTIONS IN THE BLACK–SCHOLES MODEL
Dan Pirjol () and
Lingjiong Zhu ()
Additional contact information
Dan Pirjol: J. P. Morgan, 277 Park Avenue, New York, NY-10172, USA
Lingjiong Zhu: Department of Mathematics, Florida State University, 1017 Academic Way, Tallahassee, FL-32306, USA
International Journal of Theoretical and Applied Finance (IJTAF), 2018, vol. 21, issue 01, 1-25
Abstract:
We propose analytical approximations for the sensitivities (Greeks) of the Asian options in the Black–Scholes model, following from a small maturity/volatility approximation for the option prices which has the exact short maturity limit, obtained using large deviations theory. Numerical tests demonstrate good agreement of the proposed approximation with alternative numerical simulation results for cases of practical interest. We also study the qualitative properties of Asian Greeks, including new results for Rho, the sensitivity with respect to changes in the risk-free rate, and Psi, the sensitivity with respect to the dividend yield. In particular, we show that the Rho of a fixed-strike Asian option and the Psi of a floating-strike Asian option can change sign.
Keywords: Asian options; sensitivity analysis; Greeks; approximation (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0219024918500085
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijtafx:v:21:y:2018:i:01:n:s0219024918500085
Ordering information: This journal article can be ordered from
DOI: 10.1142/S0219024918500085
Access Statistics for this article
International Journal of Theoretical and Applied Finance (IJTAF) is currently edited by L P Hughston
More articles in International Journal of Theoretical and Applied Finance (IJTAF) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().